# SDR AALA20001234

- Difficulty date: July 16, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN DENTED STATION 246, IN BETWEEN LONGERON 18L AND 19L ABOVE LAV PAN.  FUSELAGE DENTED/CREASED, STATION 229-239 BELOW LONGERON 18L (REF ADL 0039).  CUT OUT BOTH DAMAGED AREAS AND INCORPORATED BOTH INTO ONE DOUBLER REPAIR PER SRM 53-04 FIG 12.  ESO''S 80559 (DATED 6/6/00 AND 7/10/00) AND SRM 53-00-00-9 AND 53-00-00-11.  (M)
